# SDR HNAA2018100200238

- Difficulty date: September 29, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 43,953 hours, 41,376 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sleeve
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  626     36-21  1299531  29SEP18  PHL  CLOSE NR 1 BLEED LEAK ON CLIMB OUT THROUGH 5000 FT . RAN QRH INDICATION WENT OUT AFTER 1.5 MINUTES. BOTH PACKS RUNNING AT TIME. 21789 00 JBU FACT 29SEP18 03:41 PHL TROUBLESHOOT IAW FIM 36-20-00-810-801A AND BLOCK 9. FOUND BLEED LEAK, R&R SLEEVE ON PACK #1 DUCT LINE IAW AMM 36-11-09. OPS CHECK GOOD. OK FOR SERVICE AT THIS TIME.
